# SDR SWAA2013011611500

- Difficulty date: January 2, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: AN367S4
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR JAMB - LWR SEAL LOOSE.  SECURED SEAL ON RIGHT FWD EMERGENCY EXIT DOOR IAW B717 MM 20-60-21.
